Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 731058, 29 pages
http://dx.doi.org/10.5402/2012/731058
Research Article

A New System of Random Generalized Variational Inclusions with Random Fuzzy Mappings and Random ( 𝐻 ( , ) , 𝜙 ) - 𝜂 -Accretive Mappings in Banach Spaces

Department of Mathematics, Yasouj University, Yasouj 75914, Iran

Received 25 November 2011; Accepted 19 December 2011

Academic Editor: Y. Song

Copyright © 2012 Sayyedeh Zahra Nazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ahmad, Q. H. Ansari, and S. S. Irfan, “Generalized variational inclusions and generalized resolvent equations in Banach spaces,” Computers & Mathematics with Applications, vol. 49, no. 11-12, pp. 1825–1835, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. P. Agarwal, Y. J. Cho, and N.-J. Huang, “Generalized nonlinear variational inclusions involving maximal η-monotone mappings,” in Nonlinear Analysis: Theory, Methods & Applications, pp. 59–73, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003, To V. Lakshmikantham on this 80th Brithday, Vol. 1, 2. View at Google Scholar
  3. R. U. Verma, “New class of nonlinear A-monotone mixed variational inclusion problems and resolvent operator technique,” Journal of Computational Analysis and Applications, vol. 8, no. 3, pp. 275–285, 2006. View at Google Scholar
  4. Z. B. Wang and X. P. Ding, “(H(·,·),η)-accretive operators with an application for solving set-valued variational inclusions in Banach spaces,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1559–1567, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Z. Nazemi, “(H,ϕ)-η-accretive mappings and a new system of generalized variational inclusions with (H,ϕ)-η-accretive mappings in Banach spaces,” ISRN Applied Mathematics, vol. 2011, Article ID 709715, 20 pages, 2011. View at Google Scholar
  6. S.-S. Chang and Y. G. Zhu, “On variational inequalities for fuzzy mappings,” Fuzzy Sets and Systems, vol. 32, no. 3, pp. 359–367, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. S. Chang, Variational Inequality and Complementarity Problems Theory and Applications, Shanghai Scientific and Technological Literature Publishing House, Shanghai, China, 1991.
  8. S.-S. Chang and N. J. Huang, “Generalized complementarity problems for fuzzy mappings,” Fuzzy Sets and Systems, vol. 55, no. 2, pp. 227–234, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. A. Noor, “Variational inequalities for fuzzy mappings. I,” Fuzzy Sets and Systems, vol. 55, no. 3, pp. 309–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. A. Noor, “Variational inequalities for fuzzy mappings. II,” Fuzzy Sets and Systems, vol. 97, no. 1, pp. 101–107, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Noor and E. A. Al-Said, “Quasi variational inequalities for fuzzy mappings,” Fuzzy Sets and Systems, vol. 3, no. 2, pp. 89–96, 1997. View at Google Scholar
  12. X. P. Ding, “Generalized implicit quasi-variational inclusions with fuzzy set-valued mappings,” Computers & Mathematics with Applications, vol. 38, no. 1, pp. 71–79, 1999. View at Google Scholar
  13. X. P. Ding and J. Y. Park, “A new class of generalized nonlinear implicit quasivariational inclusions with fuzzy mappings,” Journal of Computational and Applied Mathematics, vol. 138, no. 2, pp. 243–257, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Y. Park and J. U. Jeong, “Generalized strongly quasivariational inequalities for fuzzy mappings,” Fuzzy Sets and Systems, vol. 99, no. 1, pp. 115–120, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Y. Park and J. U. Jeong, “A perturbed algorithm of variational inclusions for fuzzy mappings,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 419–424, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H.-X. Dai, “Generalized mixed variational-like inequality for random fuzzy mappings,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 20–28, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. J. Cho and H.-Y. Lan, “Generalized nonlinear random (A,η)-accretive equations with random relaxed cocoercive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 55, no. 9, pp. 2173–2182, 2008. View at Publisher · View at Google Scholar
  18. H.-Y. Lan, “Approximation solvability of nonlinear random (A,η)-resolvent operator equations with random relaxed cocoercive operators,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 624–632, 2009. View at Publisher · View at Google Scholar
  19. R. Ahmad and F. F. Bazán, “An iterative algorithm for random generalized nonlinear mixed variational inclusions for random fuzzy mappings,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1400–1411, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. S. Chang and N. J. Huang, “Generalized random multivalued quasi-complementarity problems,” Indian Journal of Mathematics, vol. 35, no. 3, pp. 305–320, 1993. View at Google Scholar · View at Zentralblatt MATH
  21. S. S. Chang and N. J. Huang, “Random generalized set-valued quasi-complementarity problems,” Acta Mathematicae Applicatae Sinica, vol. 16, pp. 396–405, 1993. View at Google Scholar
  22. S. S. Zhang and Y. G. Zhu, “Problems concerning a class of random variational inequalities and random quasivariational inequalities,” Journal of Mathematical Research and Exposition, vol. 9, no. 3, pp. 385–393, 1989. View at Google Scholar · View at Zentralblatt MATH
  23. N. J. Huang, “Random general set-valued strongly nonlinear quasivariational inequalities,” Journal of Sichuan University, vol. 31, no. 4, pp. 420–425, 1994. View at Google Scholar
  24. N. J. Huang, “Random generalized set-valued implicit variational inequalities,” Journal of Liaoning Normal University, vol. 18, pp. 89–93, 1995. View at Google Scholar
  25. T. Husain, E. Tarafdar, and X. Z. Yuan, “Some results on random generalized games and random quasi-variational inequalities,” Far East Journal of Mathematical Sciences, vol. 2, no. 1, pp. 35–55, 1994. View at Google Scholar · View at Zentralblatt MATH
  26. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. S. Chang, Fixed Point Theory with Applications, Chongping Publishing House, Chongping, China, 1984.
  28. N. O. Uea and P. Kumam, “A generalized nonlinear random equations with random fuzzy mappings in uniformly smooth Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 728452, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. W. B. Zhang, “Random nonlinear variational inclusions involving H(·,·)-accretive operator for random fuzzy mappings in Banach spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 2, pp. 389–402, 2011. View at Google Scholar
  30. Zeidler, Nonlinear Functional Analysis and its Applications II: Monotone Operators, Springer, Berlin, Germany, 1985.
  31. C. J. Himmelberg, “Measurable relations,” Fundamenta Mathematicae, vol. 87, pp. 53–72, 1975. View at Google Scholar